# SDR SWAA2022020488771

- Difficulty date: November 19, 2017
- Submitted: February 4, 2022
- Operation: Air carrier
- Aircraft: N7715E
- Make and model: Boeing 737-7BD
- Aircraft serial: 33921
- Aircraft time: 41,786 hours, 20,745 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: None
- Condition: Cracked
- Location: Wheel Well Rh
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

VAPOR BARRIER CRACKED IN RIGHT WHEEL WELL AT B5663. APPROX 6 INCHES IN BAY 8R / APPLIED INTERIM PATCH REPAIR PER EA 1-757-14567 AND SRM 57-10-10-2R-2
